I have been on the 80mg 2x day for two years and just started getting symptoms again. Could dairy too close to dosage be affecting?
Since I too am on sotalol 80 mg and have been for over 6 months (when I was diagnosed with AFIB) I thought this was an interesting question since I have had a few AFIB incidents since being on the meds. So I went to my favorite website : ASK.COM and put in sotalol vs dairy and this site came up: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1163475/ I copied this: Sotalol is not absorbed well with dairy products, and it must be taken on an empty stomach for maximal absorption. Interesting since the doctors never tell or I should say have not told me how to take the med, just to take it twice a day. So even though I do not consume a lot of dairy I will keep this in mind while taking my meds. So, thank you for making me aware of this. Sure wish I did not have to take any meds but I am not a candidate for ablation. Good luck.
- Sotalol Information for Consumers
- Sotalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 6 answers
Posted 18 Mar 2013 • 3 answers
Posted 21 Apr 2014 • 1 answer
Posted 26 Sep 2014 • 1 answer
Posted 15 Jan 2016 • 0 answers